Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
eff acne

Acne has destroyed my life

Recommended Posts

i am never going to use that mositerizer again, my face is as red as sunburn. and it wont go away.

Where did you buy it? Take it back......sounds like you had a reaction. Your face is sensitive from the topicals...

Link to post
Share on other sites

remember to spot treat a small portion of skin with any topical you apply.

what do you mean?

so retinae is actually working for you? when i took it it did absolutely nothing for me

it seems to be, but ive only been using it for a few days, its really drying.

is the cetaphill moisterizer cream fragrance free and oild free, so it doenst clog pores?

Link to post
Share on other sites

Hey man, your skin is looking much better. Congrats.

As for the cetaphil, all their moisturizers are non-comedogenic (meaning they dont' clog pores). I have used their regular moisturizing lotion and the cream. Both are very good at hydrating, but the lotion leaves me too greasy I feel. I haven't tried the SPF, so I can't comment on that, but I tend to find moisturizers with SPF burn my skin a bit if I'm using a bunch of topicals.

What happened to the Complex 15? Was it not moisturizing enough?

Link to post
Share on other sites

thanks dan, i never got around to the complex 15 because my skin was never in need of moisterizing. will all moisterizers make my skin burn because of the topicals?

Link to post
Share on other sites

Your skin looks much better, how long are you meant to have this treatment

well i don't know, she said to continue for 2 monthes then come back to her.

are you taking 100mg minocycline once a day or 2x? i'd definatly ask your derm about taking it 2x a day if you're not. it's helped me

yes i am taking 100 mg minocycline, she recently reduced me to 1x a day.

It looks like you don't have much active acne anymore. Now the challenge is going to be waiting for the redness to fade.

Congrats.

yeah, anything over the counter that helps and doesnt cause acne?

Link to post
Share on other sites

okay heres a new picture, this shows my face being red still from that stupid moisterizer a few days ago, im getting kind of worried that the redness wont go away :pray: . also my skin was really dry last night so i put on differin and the clindacymin lotion today and its back to normal.

see the difference in skin-tone between my jaw line and my throat, that is the worst part for me. >IPB Image

please mind the funny face expression, i was in the sun and squinting lol
Link to post
Share on other sites
Guest Fearless*Bunny

Does accutane get rid of red marks/scars?

No it doesn't.

You seem to have some really good improvement with that you're doing.

Link to post
Share on other sites
Guest Fearless*Bunny

thanks, my dad said its on a better track. so should i focus on getting rid of my scars now or continue with these topicals?

I'd try and go till you're pretty much clear and then focus in the red marks. You don't want to rush into it and mess up any progress you already have.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×